# SDR 2020F00028

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: General aviation
- Aircraft: N960AA
- Make and model: Amd FALCON20
- Aircraft serial: 144
- Aircraft time: 19,802 hours, 15,405 cycles
- Engine: Ge CF7002D2
- Engine time: 12,164 hours, 10,156 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

WHILE THE AIRCRAFT WAS ENROUTE AT FLIGHT LEVEL 27000,  THE PILOT IN COMMAND NOTICED LIGHT ICE ACCUMULATION. THE PILOT IN COMMAND SELECTED ENGINE AND AIRFRAME DE-ICE SYSTEM ON. A FEW MINUTES AFTER THE DE-ICE SYSTEMS WERE TURNED ON THE LEFT ENGINE BEGAN TO STALL AND LOSE POWER. THE PILOT IN COMMAND REDUCED POWER TO THE LEFT ENGINE AND DECLARED AN EMERGENCY AND WAS DIVERTED TO THE NEAREST AIRPORT AND LANDED WITHOUT INCIDENT. ONCE THE AIRCRAFT WAS SAFELY ON THE GROUND A MECHANIC INSPECTED THE ENGINE AND FOUND THE ENGINE HAD FOD.
